# SDR USAA2010080491588

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 66,082 hours, 29,815 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R925
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 26,976 hours, 11,706 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 614 - ODOR IN CABIN.  REMOVED AND REPLACED APU.  OPERATIONAL AND LEAK CHECK GOOD.  VENDOR REPORT INDICATED NO IMMEDIATE INDICATION OF OIL CONTAMINATION IN BLEED SYSTEM OR ISSUES WITH LOAD COMPRESSOR SEAL DURING BOROSCOPE.  UNIT WAS STEAM CLEANED AND RETURNED TO SERVICE.
